I have been on Axiron (60 mg for last month) for about four months, over several days I have noticed a rash on to top side of my forearms, I am not sure if it is related my Axrion, but wanted to know if others have had such a rash. Thank you.
- Axiron Information for Consumers
- Axiron Information for Healthcare Professionals (includes dosage details)
- Side Effects of Axiron (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Such as weight gain, thinning hair, etc. My doctor wants to try me on this med because I have this rash and itchy skin around my eyes and patches on ...
2 answers • 6 Jan 2010
Over the last three weeks I have developed a rash on my right calf; have been to urgent care facility and they were stumped as to what it was; then ...
1 answer • 27 May 2010
Is there a more cost effective and safer way (safe to others) to increase testosteron levels? other?
other than Testim, Axiron or Androgel.
3 answers • 6 Dec 2012
Axiron - Hey, new user here. Doc did t test. Came back at 282. She put me on one pump under each arm
... one daily. I don't know if it is just mental being on it or just the news of low t but I feel all out of place. Today is day 4
1 answer • 11 May 2013
Due to our insurance company, my husband had to get pre-auth for his Androgel. In the mean time his urologist gave him samples of Axiron. ...
2 answers • 14 Sep 2013